# SDR DLM88100606

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 53,913 hours, 40,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE CEILING EMERGENCY LIGHT ABOVE L1 WOULD NOT TEST.  MX SECURED THE GROUND WIRE BEHIND THE LIGHT ASSY.  THE OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
